# SDR HNAA2019081400226

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 44,766 hours, 41,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY LIGHT DOES NOT ILLUMINATE.  R & R LH AFT EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000/400-801-A
